Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 24, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Feb 1, 2015, 6:54 PM CST for Clarke County, Lauderdale County, Mississippi. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 1, 2015, 6:54 PM CST (00:54 UTC)
- Expired
- Feb 1, 2015, 7:32 PM CST
- In force
- 38 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clarke County, MS, Lauderdale County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 123 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 1, 7:10 PM CST | TSTM WND GST 54 | 3 Wnw Lauderdale, MS | MEASURED AT MERIDIAN NAS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 0.9 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 256 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 802 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 252 m²/s²
- 0-3 km storm-relative helicity
- 311 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
794
WUUS54 KJAN 020054
SVRJAN
MSC023-075-020145-
/O.NEW.KJAN.SV.W.0024.150202T0054Z-150202T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
654 PM CST SUN FEB 1 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CLARKE COUNTY IN EAST CENTRAL MISSISSIPPI...
LAUDERDALE COUNTY IN EAST CENTRAL MISSISSIPPI...
* UNTIL 745 PM CST
* AT 654 PM CST...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
MEEHAN...AND MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MEEHAN AROUND 700 PM CST.
NELLIEBURG AROUND 705 PM CST.
SAVOY AND MERIDIAN AROUND 710 PM CST.
ZERO AND SABLE AROUND 715 PM CST.
INCREASE AND SNELL AROUND 725 PM CST.
ALAMUCHA AROUND 730 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3208 8845 3206 8891 3207 8892 3250 8891
3258 8840
TIME...MOT...LOC 0054Z 272DEG 44KT 3230 8898
HAIL...0.75IN
WIND...60MPH
$$
GRG3 follow-up statements
482
WWUS54 KJAN 020115
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
715 PM CST SUN FEB 1 2015
MSC023-075-020145-
/O.CON.KJAN.SV.W.0024.000000T0000Z-150202T0145Z/
LAUDERDALE MS-CLARKE MS-
715 PM CST SUN FEB 1 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
CLARKE AND LAUDERDALE COUNTIES UNTIL 745 PM CST...
AT 715 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR MERIDIAN...AND
MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ZERO AND MARION AROUND 720 PM CST.
INCREASE AROUND 725 PM CST.
ALAMUCHA AND TOOMSUBA AROUND 730 PM CST.
KEWANEE AROUND 735 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3208 8845 3206 8891 3221 8891 3236 8881
3253 8873 3258 8840
TIME...MOT...LOC 0115Z 272DEG 44KT 3236 8870
HAIL...<.75IN
WIND...60MPH
$$
GRG996
WWUS54 KJAN 020125
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
725 PM CST SUN FEB 1 2015
MSC023-075-020145-
/O.CON.KJAN.SV.W.0024.000000T0000Z-150202T0145Z/
LAUDERDALE MS-CLARKE MS-
725 PM CST SUN FEB 1 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
CLARKE AND EASTERN LAUDERDALE COUNTIES UNTIL 745 PM CST...
AT 726 PM CST...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF ZERO...AND MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
KEWANEE AROUND 735 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3208 8845 3206 8891 3216 8886 3232 8873
3255 8858 3258 8840
TIME...MOT...LOC 0126Z 272DEG 44KT 3235 8854
HAIL...<.75IN
WIND...60MPH
$$
GRG846
WWUS54 KJAN 020132
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
732 PM CST SUN FEB 1 2015
MSC023-075-020142-
/O.CAN.KJAN.SV.W.0024.000000T0000Z-150202T0145Z/
LAUDERDALE MS-CLARKE MS-
732 PM CST SUN FEB 1 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CLARKE AND EASTERN
LAUDERDALE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3208 8845 3206 8891 3216 8886 3232 8873
3255 8858 3258 8840
TIME...MOT...LOC 0132Z 272DEG 44KT 3234 8845
$$
GRGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 1, 3:33 PM CST, 3 hours 21 minutes earlier.
Area forecast discussion, Feb 1, 3:33 PM CST, 3 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 333 PM CST SUN FEB 1 2015 .DISCUSSION...TONIGHT THROUGH SUNDAY...THE MAIN WEATHER IMPACT THROUGH THE SHORT TERM IS THE COLD FRONT THAT IS CURRENTLY SITUATED FROM NORTHWEST MISSISSIPPI INTO EAST CENTRAL TEXAS. SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ALONG THE LINE AND AND THIS ACTIVITY WILL MOVE ACROSS THE ARKLAMISS INTO THE EVENING HOURS. DECENT FORCING COMBINED WITH MU CAPES OF AROUND 200-500 J/KG AND 0-6KM SHEAR OF 60KTS WILL ALLOW FOR STRONG TO SEVERE STORMS THIS AFTERNOON AND EVENING. THE WINDS BECOME MORE UNIDIRECTIONAL AS THE BOUNDARY APPROACHES SO EXPECT THE TORNADO POTENTIAL TO BE VERY LIMITED...WITH THE MAIN CONCERN BEING DAMAGING WIND GUSTS AND POSSIBLY HAIL TO THE SIZE OF QUARTERS WITH STORMS ALONG THE BOUNDARY. A LIMITED RISK FOR STRONG TO SEVERE STORMS IS CURRENTLY IN THE HWO FOR MUCH OF THE AREA THIS AFTERNOON THROUGH MID EVENING. THE BOUNDARY WILL MOVE TO THE EAST OF THE AREA BY LATE EVENING WITH SOME LIGHT POST FRONTAL SHOWERS AND POSSIBLY A FEW FLURRIES IN THE NORTHEAST DURING THE OVERNIGHT HOURS AS COLD AIR ADVECTION INCREASES AND TEMPS DROP. COOL HIGH PRESSURE WILL BUILD OVER THE AREA ON MONDAY WITH HIGHS ONLY CLIMBING INTO 40S FOR MOST OF THE AREA. A COLD NIGHT IS ON TAP MONDAY NIGHT AS HIGH PRESSURE REMAINS OVER THE AREA AND RADIATIONAL COOLING PREVAILS WITH LOWS FALLING INTO THE MID 20S. LITTLE WILL CHANGE ON TUESDAY WITH HIGH PRESSURE RIDGING CONTINUING TO PREVAIL...BUT THE SURFACE FLOW WILL BEGIN TO TURN AROUND TO THE SOUTH AND TEMPERATURES WILL BE A LITTLE WARMER WITH HIGHS IN THE 50S. BY WEDNESDAY A SHORT WAVE WILL MOVE ACROSS EAST TEXAS INTO LOUISIANA AND CURRENTLY THE GLOBAL MODELS SUGGEST THAT MOISTURE WILL INCREASE OUT AHEAD OF IT WITH SHOWERS POSSIBLE MAINLY SOUTH OF I-20 DURING THE AFTERNOON SPREADING NORTHWARD WEDNESDAY NIGHT. THE ECMWF/GEM ARE FURTHER NORTH THAN THE GFS WITH THE SHORT WAVE AND MOISTURE...SO WILL LEAN TOWARDS THE ECMWF. EXPECT MOST OF THE PRECIPITATION TO MAINLY BE LIGHT WITH THE HEAVIEST ACCUMULATIONS OVER THE SOUTHERN PORTIONS OF THE AREA. THE SHORT WAVE WILL MOVE EAST OF THE AREA WEDNESDAY NIGHT. ON THURSDAY A COLD FRONT WILL DIVE SOUTH ACROSS THE AREA BRINGING WITH IT LIGHT SHOWERS AND MUCH COLDER AIR. THE ECMWF SUGGEST POSSIBLY A MIXED BAG OF SNOW AND RAIN POSSIBLE THURSDAY AFTERNOON/EVENING AS THE UPPER TROUGH MOVES ACROSS THE AREA...BUT WITH THE TIMING OF IT DURING THE AFTERNOON HOURS WILL HOLD OFF ON THAT FOR NOW AND KEEP THE PRECIP LIQUID. HIGH PRESSURE WILL BUILD IN AND PREVAIL FOR THE REMAINDER OF THE PERIOD WITH WARMING TEMPERATURES BY SUNDAY./15/ && .AVIATION...REGIONAL RADARS SHOW A LINE OF SHRA/TSRA ACTIVITY ALONG A STRONG COLD FRONT THAT WL MOVE ACROSS THE AREA THIS AFTN AND EVENING. THE LINE IS EXPECTED TO BY IN VCTY OF GLH BY 21Z AND BE IN VCTY OF HBG BY 04Z MON. WIDESPREAD MVFR AND OCNL IFR RESTRICTIONS DUE TO CIGS AND VSBY CAN BE EXPECTED THIS AFTERNOON AND EVENING. MUCH DRIER AND COLDER AIR WL SURGE INTO THE AREA BEHIND THE FRONT AND MODELS SUGGEST AN EARLIER IMPROVEMENT TO VFR CONDITIONS AREAWIDE BY 10Z. GUSTY SOUTHWEST WINDS AHEAD OF THE FRONT THIS AFTN WL BECOME NWLY WITH FROPA AND REMAIN ABOVE 10KTS THROUGH TONIGHT. /22/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 70 34 42 26 / 92 70 4 0 MERIDIAN 67 35 46 25 / 96 96 6 0 VICKSBURG 70 34 43 24 / 94 45 2 0 HATTIESBURG 70 38 50 26 / 98 98 4 0 NATCHEZ 69 33 42 26 / 90 58 2 0 GREENVILLE 66 32 40 26 / 98 21 2 0 GREENWOOD 66 31 40 24 / 98 34 3 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 15/22
Hazardous weather outlook, Feb 1, 1:01 PM CST, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 101 PM CST SUN FEB 1 2015 ARZ074-075-MSZ018-019-025>039-021915- ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON- HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- 101 PM CST SUN FEB 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...AND NORTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY. LAZ007>009-015-016-023>026-MSZ040>066-072>074-021915- MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-SHARKEY-YAZOO- MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 101 PM CST SUN FEB 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...THE REST OF THIS AFTERNOON THROUGH TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EARLY EVENING ALONG A STRONG COLD FRONT AS IT MOVES THROUGH THE AREA. A FEW STORMS MAY BRIEFLY REACH SEVERE LIMITS WITH THE POTENTIAL TO PRODUCE WIND GUSTS UP TO 60 MPH. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON THROUGH TONIGHT. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Feb 1, 6:11 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
611 PM CST SUN FEB 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG FARMHAVEN 32.65N 89.81W
02/01/2015 MADISON MS LAW ENFORCEMENT
SEVERAL TREES DOWNED IN THE FARMHAVEN AREA
0525 PM HAIL FARMHAVEN 32.65N 89.81W
02/01/2015 E0.50 INCH MADISON MS LAW ENFORCEMENT
&&
DLLocal storm report, Feb 1, 6:16 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
616 PM CST SUN FEB 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM TSTM WND DMG 2 SE REGANTON 32.12N 90.72W
02/01/2015 CLAIBORNE MS UTILITY COMPANY
UTILITY WIRES DOWNED ALONG FISHER FERRY RD
&&
DLSpecial weather statement, Feb 1, 6:20 PM CST, 34 minutes before
MSZ054-060>063-020120- ADAMS MS-LINCOLN MS-LAWRENCE MS-FRANKLIN MS-COPIAH MS- 620 PM CST SUN FEB 1 2015 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 620 PM CST SUN FEB 1 2015 A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM WESSON TO 6 MILES NORTHEAST OF GARDEN CITY AT 620 PM CST...MOVING EAST AT 75 MPH. PEOPLE IN SOUTHEASTERN COPIAH...SOUTHEASTERN FRANKLIN...LAWRENCE... LINCOLN AND SOUTHEASTERN ADAMS COUNTIES SHOULD MONITOR THESE STORMS CLOSELY. LAT...LON 3135 9119 3172 9037 3175 8997 3135 9007 TIME...MOT...LOC 0020Z 264DEG 67KT 3169 9035 3140 9099 DHB
Local storm report, Feb 1, 6:22 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
622 PM CST SUN FEB 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM TSTM WND DMG 3 S THOMASTOWN 32.82N 89.68W
02/01/2015 LEAKE MS LAW ENFORCEMENT
TREES DOWNED ALONG THE NATCHEZ TRACE NEAR THOMASTOWN.
0546 PM TSTM WND DMG 2 W MADDEN 32.68N 89.38W
02/01/2015 LEAKE MS LAW ENFORCEMENT
TREES DOWNED IN THE FREETRADE AND MADDEN AREA
&&
DLLocal storm report, Feb 1, 6:26 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
626 PM CST SUN FEB 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG 3 S PEARL RIVER 32.75N 89.25W
02/01/2015 NESHOBA MS LAW ENFORCEMENT
TREES DOWNED IN THE HOPE COMMUNITY.
&&
DLLocal storm report, Feb 1, 6:45 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
645 PM CST SUN FEB 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM TSTM WND DMG 2 S CRYSTAL SPRINGS 31.96N 90.35W
02/01/2015 COPIAH MS EMERGENCY MNGR
TREE DOWNED ALONG MATHIS RD
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 1, 6:01 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Simpson | 74 min |
| Feb 1, 6:13 PM CST | Severe Thunderstorm Warning | JAN | Kemper | 47 min |
| Feb 1, 6:20 PM CST | Special Weather Statement | JAN | Franklin, Lawrence, Lincoln | 60 min |
| Feb 1, 6:25 PM CST | Severe Thunderstorm Warning | JAN | Newton | 39 min |
| Feb 1, 6:40 PM CST | Severe Thunderstorm Warning | JAN | Jasper, Smith | 50 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.